MedElevator Войти в исследования
← Поиск публикаций

DOI 10.7759/cureus.9902

Медицинская библиотека · Cureus · 2020

Amiodarone-Induced Myxedema Coma.

Raeouf Armaghan, Goyal Siddarth, Traylor Jeremy

Клинический случайСтатьяПеревод в очереди

Аннотация

Amiodarone is a class III antiarrhythmic drug often used to treat supraventricular and ventricular arrhythmias with high efficacy. Amiodarone is associated with thyroid dysfunction, which can lead to myxedema coma (MC) in undiagnosed cases. Amiodarone-induced MC is a life-threatening condition that presents a complex diagnostic challenge to emergency physicians. A 71-year-old male with a past medical history of congestive heart failure presented unresponsive to the emergency department with bradycardia and syncope. His medications included amiodarone. Work-up showed hypothermia, thyroid-stimulating hormone (TSH) of 52.2 uIU/mL, and low free T4 of 0.64 ng/dL. This case suggests the importance of thyroid panels in the management of patients who are using amiodarone long-term. This case also highlights a simple and effective treatment for amiodarone-induced MC.

Для цитирования: Raeouf Armaghan, Goyal Siddarth, Traylor Jeremy. Amiodarone-Induced Myxedema Coma.. Cureus. 2020. DOI: 10.7759/cureus.9902.
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.